# SDR EE4Y1008262

- Difficulty date: August 5, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 51,411 hours, 63,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9911538502
- Condition: Cracked
- Location: Bs 604 L20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION LOWER FUSELAGE RT MAIN WHEEL WELL MAIN FRAME CRACKED AT Y STA 604 LONGERON 20R.
